# SDR C2XA99IA254

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19446
- Make and model: Aerosp ATR42-500
- Aircraft serial: 504
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3012701
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE VISIT INSPECTION, THE PASSENGER DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY IAW ATR42-500 JIC 33-51-04, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
